# SDR USAA960576

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 328
- Part time: 19,509 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - INSPECTION VISUALLY FOUND 1 INCH BY 1 INCH CORRODED AREA, LOCATED AT STATION 328 FLOOR BEAM AND RBL 15 - RBL 36. INSTALLED TOE CAP EXTRUSION.  REPAIRED ANGLES/STRAPS AS PER TYPICAL REPAIR MANUAL 53-10-03.  (M)
